We study completeness in large financial markets, namely markets containing countably many assets. We investigate the relationship between asymptotic completeness in the global market and completeness in the finite sub-markets, under a No Arbitrage assumption. We also suggest a way to approximate a replicating strategy in the large market by finite-dimensional portfolios. Furthermore, we find necessary and sufficient conditions for completeness to hold in a factor model.

De Donno, M., A note on completeness in large financial markets, <<MATHEMATICAL FINANCE>>, 2004; 14 (2): 295-315. [doi:10.1111/j.0960-1627.2004.00193.x] [http://hdl.handle.net/10807/168906]

A note on completeness in large financial markets

De Donno, Marzia
2004

Abstract

We study completeness in large financial markets, namely markets containing countably many assets. We investigate the relationship between asymptotic completeness in the global market and completeness in the finite sub-markets, under a No Arbitrage assumption. We also suggest a way to approximate a replicating strategy in the large market by finite-dimensional portfolios. Furthermore, we find necessary and sufficient conditions for completeness to hold in a factor model.
Inglese
De Donno, M., A note on completeness in large financial markets, <<MATHEMATICAL FINANCE>>, 2004; 14 (2): 295-315. [doi:10.1111/j.0960-1627.2004.00193.x] [http://hdl.handle.net/10807/168906]
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/10807/168906
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 7
  • ???jsp.display-item.citation.isi??? 11
social impact